List of citations in Numdam for : Symplectic convexity theorems and coadjoint orbits

Compositio Mathematica, Volume 94 (1994) no. 2, p. 129-180

Zung, Nguyen Tien

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 5, p. 841-869

Neeb, Karl-Hermann

Annales de l'Institut Fourier, Volume 48 (1998) no. 1, p. 149-203

Flaschka, Hermann; Ratiu, Tudor

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, p. 787-809

Prato, Elisa; Wu, Siye

Compositio Mathematica, Volume 94 (1994) no. 2, p. 113-128